# SDR AALA202101269007

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 34,572 hours, 13,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE DETECTOR FALSE WARNING.  RESET FWD LAVATORY SMOKE DETECTOR AND ACCOMPLISHED SMOKE DETECTOR SELF TEST, IAW AMM 26-14-00.  OPERATIONS CHECK GOOD.
